# SDR SWAA2025061274881

- Difficulty date: May 24, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB L-CLIP IS CRACKED ON FWD SIDE 28' FROM O/B END.   REMOVED AND REPLACED RIGHT WING T/E PANEL 651FB L-CLIP IS CRACKED ON FWD SIDE 28' FROM O/B END IAW SRM 51-40-02.
